# SDR RAIA0006015

- Difficulty date: June 15, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 26,498 hours, 26,647 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Part number: 56785538012
- Condition: Failed
- Location: Engine Itt
- Part time: 19,184 hours, 19,332 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7330-STL- CCAS WARNING ILLUMINATED FOR RIGHT ENGINE.  MAINTENANCE INSPECTED AND DEFERRED PER MEL.  MAINTENANCE REPLACED RIGHT ENGINE ITT GAUGE.
